Re: [FH] Nikko - Update
- Hi Linda,
I'm so glad you got the good news on your little darling! I'm on the list here not because I have a kitty with a heart problem, but I have two Siberians that may be prone to HCM and thus I keep up to date via this list.
I have used Clavamox on my kitties for a while for other reasons. Side effects include vomiting, nausea, diarrhea and loss of appetite, all of which I have experienced when using this drug. Loss of appetite seems to be the biggest side effect I've experienced with my gang.
I have also used Covenia which I have had nothing but great results with. In fact it helps with nausea caused by other conditions and makes the little guys eat like crazy.
From: mekanoel <MekaNoel@...>
Sent: Friday, August 28, 2009 10:54:45 AM
Subject: [FH] Nikko - Update
Thanks to everyone who responded to my request for advice.
I took Nikko for his appointment and got good news. His cardiologist said that Nikko had no fluid in or around his lungs and that the deep breathing was all upper respiratory from an infection and that he was congested. So he prescribed clavamox.
Although he did not do a repeat echo he said his heart is the same not any worse.
Now I'm concerned again. He threw up the antibiotic last night. The really deep breathing with the pulling continued and he is again hiding behind the couch.
I'm sensing that something is wrong because he just does not normally act this way. His weight is down, which would make sense with a cold but it's the breathing that I'm worried about. It's not fast but very deep.
I totally forgot to ask them to check for anemia. I could kick myself since that was one of my concerns. So I called the cardiologist this morning and voiced my concerns. He has enough blood to check for anemia and then he will call me back. But he said again his heart and lungs are fine. But I'm worried that something isn't right.
I'm also concerned because I am working the next 3 days at the hospital and I will be gone for more then 12 hours each day so I won't be able to observe him.
His cardiologist said I could take him to my vet for the antibiotic injection that lasts for 2 weeks since he threw up the other one. I think it's called convenia?
Anyone have any thoughts? I'm not sure what to do.
His BUN and creatinine are holding steady.
Linda, Nikko, furgang & angel's Meka, Stichie, Lucy, Dancer
[Non-text portions of this message have been removed]